# SDR R7MR33270

- Difficulty date: February 14, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 071015530200
- Part serial: 26860
- Condition: Inoperative
- Location: Gps System
- Part time: 908 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KA 92 ANTENNA,  UNIT INOPERATIVE.  GPS WILL NOT PICK UP SATELITE LINK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
